# SDR SWIA201436954

- Difficulty date: March 19, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 24,239 hours, 14,505 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NACELLE ZONE 433, INNER SKIN IS CHAFED.  C-CHECK, REPAIRED  SKIN IAW REO.
